# SDR AALA201812271003

- Difficulty date: December 20, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 80,814 hours, 9,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY IN THE MID CABIN, ABOVE THE L3 DOOR WAS INOPERATIVE.  REPLACED THE POWER SUPPLY BATTERY PACK IAW AMM 33-51-06-960-802. OPS CHECKED GOOD.
